Acta Phys. -Chim. Sin. ›› 1993, Vol. 9 ›› Issue (02): 200-205.doi: 10.3866/PKU.WHXB19930211

• ARTICLE • Previous Articles     Next Articles

Study on the Property of Orientation Distribution Function for Uniaxially two-Dimensional Condensed Phases

Zhang Yun-Hong; Tian Yong-Chi; Liang Ying-Qiu   

  1. Institute of Theoretical Chemistry, Jilin University, Changchun 130023; Department of Chemistry, Nanjing University 210008
  • Received:1991-11-01 Revised:1992-05-25 Published:1993-04-15
  • Contact: Zhang Yun-Hong

Abstract: In this paper, the property of orientation distribution function composed of second and fourth legendre polynomials was studied. It was pointed that this function can he used to describe four kinds of orientation distribution models. Corresponding to the four models, four regions of order parameters and were given. The orientation distribution polar graphs were observed when the order parameters were changing.

Key words: Two-dimensional condensed phase, Order parameters, Orientation distribution function, Orientation distribution polar graph